Description
Excedrin Migraine & Headache Film-Coated Tablets are coated tablets that can be used to combat the symptoms associated with migraines and headaches. This product has three active ingredients to maximise the effectiveness of the relief obtained.
This product contains Paracetamol. Do not take with any other Paracetamol containing products.
How to Use
- For oral use only.
- For use by adults only.
Dosage
For Headache
The usual recommended dosage is 1 tablet, with an additional tablet to be taken as needed with 4 to 6 hours between doses. In case of more intense pain, it is possible to take 2 tablets. If needed, additional 2 tablets can be taken, with 4 to 6 hours between doses. Excedrin is intended for episodic use, up to 4 days for headache.
For Migraine
Take 2 tablets when symptoms appear. If needed additional 2 tablets can be taken, with 4 to 6 hours between doses. Excedrin is intended for episodic use, up to 3 days for migraine.
For both headache and migraine, intake must be limited to 6 tablets in 24 hours. The medicinal product must not be used for a longer period or at a higher dosage without first consulting a doctor.
Warning
- Please read the enclosed package leaflet carefully before use
- If symptoms persist or worsen consult your doctor
- Do not exceed the stated dose
Active Ingredient
Each Excedrin Migraine & Headache Film-Coated Tablet contains 250mg Aspirin, 250mg Paracetamol and 65mg Caffeine.